Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Accidentally Doubled Celexa Dose - What Do I Do?


  • Please log in to reply
7 replies to this topic

#1 larkinthemorning

larkinthemorning

    Junior Member

  • Junior Member
  • PipPip
  • 72 posts
  • Location:sacramento, ca

Posted 18 April 2009 - 10:44 PM

Yikes. So I took my usual 20 mg this morning, didn't remember that I took it and took a second dose at 2 PM. Starting about 4 I began feeling agitated - realized I must have taken two doses. Now I feel like I am crawling out of my skin, major anxiety, can't imagine I will sleep much tonight. Does anyone know how long this feeling will last? Should I skip my dose tomorrow? I just want to kick myself for doing this! Ugh.

#2 lonleysindy

lonleysindy

    Member

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 2,421 posts
  • Location:Canada

Posted 18 April 2009 - 10:47 PM

Yikes. So I took my usual 20 mg this morning, didn't remember that I took it and took a second dose at 2 PM. Starting about 4 I began feeling agitated - realized I must have taken two doses. Now I feel like I am crawling out of my skin, major anxiety, can't imagine I will sleep much tonight. Does anyone know how long this feeling will last? Should I skip my dose tomorrow? I just want to kick myself for doing this! Ugh.



do you have any benso, like xanax or aditivan if you do take one of those and it should calm you down....if you are really worried call the number at the top of the screen and they sould know what to do

Alot of people are on 40 mgs or even 60mgs so i would worry to much...but call a hotline to be sure...or the drug store if it is 24 hr

Edited by lonleysindy, 18 April 2009 - 10:50 PM.

Love Yourself, Like You've Never Been Loved Before
Accept Yourself, Good and Bad
Posted Image

#3 LifeGoesOn

LifeGoesOn

    Member

  • Member
  • PipPipPip
  • 165 posts
  • Gender:Male
  • Location:USA

Posted 18 April 2009 - 11:21 PM

Yikes. So I took my usual 20 mg this morning, didn't remember that I took it and took a second dose at 2 PM. Starting about 4 I began feeling agitated - realized I must have taken two doses. Now I feel like I am crawling out of my skin, major anxiety, can't imagine I will sleep much tonight. Does anyone know how long this feeling will last? Should I skip my dose tomorrow? I just want to kick myself for doing this! Ugh.


I understand that you're feeling terrible, I can relate. 40mg isn't going to physically harm you. If your prescriber has an after-hours contact number, now would be a good time to use it. lonleysindy's suggestions of using a benzo or other anti-anxiety drug might not be a bad idea. If you don't have an after-hours / emergency contact number, calling the hotline at the top of the screen is a good start.

Regarding skipping your dose tomorrow, if it were me, I would not except under advise from my prescriber or pharmacist. That's just me, and it certainly isn't medical advice.

#4 larkinthemorning

larkinthemorning

    Junior Member

  • Junior Member
  • PipPip
  • 72 posts
  • Location:sacramento, ca

Posted 18 April 2009 - 11:58 PM

Yikes. So I took my usual 20 mg this morning, didn't remember that I took it and took a second dose at 2 PM. Starting about 4 I began feeling agitated - realized I must have taken two doses. Now I feel like I am crawling out of my skin, major anxiety, can't imagine I will sleep much tonight. Does anyone know how long this feeling will last? Should I skip my dose tomorrow? I just want to kick myself for doing this! Ugh.


I understand that you're feeling terrible, I can relate. 40mg isn't going to physically harm you. If your prescriber has an after-hours contact number, now would be a good time to use it. lonleysindy's suggestions of using a benzo or other anti-anxiety drug might not be a bad idea. If you don't have an after-hours / emergency contact number, calling the hotline at the top of the screen is a good start.

Regarding skipping your dose tomorrow, if it were me, I would not except under advise from my prescriber or pharmacist. That's just me, and it certainly isn't medical advice.


Thanks. I called the advice nurse who has calmed me down -- I know 40 mg isn't a toxic dose or anything, but just wondering when the feeling of anxiety is going to lighten. I took my usual dose of trazodone, who knows if I will sleep tonight. Good thing it's the weekend, right? I forgot to ask about taking the regular dose tomorrow, I will call in the morning. I am tired of thinking, my mind is racing!

#5 LifeGoesOn

LifeGoesOn

    Member

  • Member
  • PipPipPip
  • 165 posts
  • Gender:Male
  • Location:USA

Posted 19 April 2009 - 01:32 AM

Thanks. I called the advice nurse who has calmed me down -- I know 40 mg isn't a toxic dose or anything, but just wondering when the feeling of anxiety is going to lighten. I took my usual dose of trazodone, who knows if I will sleep tonight. Good thing it's the weekend, right? I forgot to ask about taking the regular dose tomorrow, I will call in the morning. I am tired of thinking, my mind is racing!


I can't tell you when it will pass... but it will.

#6 americandownunder

americandownunder

    Advanced Member

  • Advanced Member
  • PipPipPipPip
  • 383 posts

Posted 19 April 2009 - 02:11 AM

Generally there are directions on the sheet included with your prescription for what to do if you miss a dose. (All of mine say just take the regular dose the next day.) If you don't have the paper, you can find it online, at the pharmaceutical company's website.
Midway on our life's journey, I found myself
in dark woods, the right road lost.
To speak about those woods is hard,
so tangled and rough and savage
that thinking about it now
I feel the old fear stirring.
Death is hardly more bitter.

-Dante

#7 jimbow15

jimbow15

    Platinum Member

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 9,241 posts
  • Gender:Male
  • Location:UK and Ireland

Posted 19 April 2009 - 05:20 AM

Hi,

With just one additional dose the effects will wear off quickly. If you really are worried ring your doctor or go to A&E.


Best Wishes

Jim Bow
"The most beautiful thing we can experience is the mysterious. It is the source of all true art and all science. He to whom this emotion is a stranger, who can no longer pause to wonder and stand rapt in awe, is as good as dead: his eyes are closed." Albert E.


Information supplied on Depression Forums by members should not be relied upon and is not a substitute for medical advice from a health professional or doctor.

#8 larkinthemorning

larkinthemorning

    Junior Member

  • Junior Member
  • PipPip
  • 72 posts
  • Location:sacramento, ca

Posted 19 April 2009 - 11:19 AM

Hi,

With just one additional dose the effects will wear off quickly. If you really are worried ring your doctor or go to A&E.


Best Wishes

Jim Bow


Thanks guys, I called the advice nurse for my insurance co. and all is fine...although I had some trouble sleeping, but not like I thought I would. Getting a pill container today so this does not happen again!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users